# SDR FQAR20150524046

- Difficulty date: May 24, 2015
- Submitted: May 25, 2015
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843512
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006A20P
- Part serial: 366WK1315965
- Condition: Cracked
- Location: Engine
- Part time: 1,654 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE INSPECTION REVEALED THE NR 3 CYLINDER HEAD WAS CRACKED.  AFTER REMOVAL, THE INSIDE OF THE HEAD WAS FOUND TO BE CRACKED TO EITHER SIDE OF THE LOWER SPARK PLUG HOLE.  HEAD CASTING NR C-03224.
